MAUDE Adverse Event Report: MAQUET SAS STANDOP VOLISTA®; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS STANDOP VOLISTA®; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDVST229002A
Medical Device Problem Codes Corroded (1131); Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site name: az.Osp.Univ.Di parma getinge became aware of an issue with one of surgical lights: standop volista®.It was stated and confirmed by photographic evidence that the corrosion has built up and the paint was peeling from spring arm, main tube, suspension arm.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical lights did not meet its specification, since rust could be considered as technical deficiencies, and in this way the device contributed to event.It is unknown if claimed devices were or were not being used for patient treatment or diagnosis when the event took place.According to subject matter expert at manufacturer¿s, the concentration of chemical products and the stagnation of cleaning agent residues on the disinfected surfaces are the main factors leading to the deterioration of surfaces.To avoid paint degradation and corrosion it is recommended to respect the cleaning instructions, avoiding spraying, high concentrations, prolonged exposure to detergents/disinfectants solutions, and to wipe with a dry cloth and to make sure that no liquid residue is left on the device after cleaning.To reduce the appearance of rust or the degradation of the surface, the technical manual or maintenance manuals mention in the preventive maintenance to lubricate some parts of device.To prevent any incident, the user manuals mention to perform daily inspections in order to detect paint defects, impact marks or other damages.Maquet sas recommends performing corrective maintenance to rectify the default after its detection.Minor paint chips can be repaired with touch up paint, nevertheless the parts impacted by serious damage must be replaced.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
On 2nd september, 2024 getinge became aware of an issue with one of surgical lights - standop volista®.It was stated and confirmed by photographic evidence that the corrosion has built up and the paint was peeling from spring arm, main tube, suspension arm.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.

Brand Name
STANDOP VOLISTA®
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key20236919
Report Number9710055-2024-0000512
Device Sequence Number12773330
Product Code FSY
UDI-Device Identifier03700712401764
UDI-Public(01)03700712401764
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberARDVST229002A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2024
Initial Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown